# SDR CA061127003

- Difficulty date: November 23, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 600102211
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) IN LEFT HAND WING TANK INBOARD BAY, STEAL BRAIDED FUEL LINE PART NUMBER 00624-AE7013343N0220 WAS FOUND CHAFING ON THE WING RIB STIFFENER PART NUMBER 600-10221-1. CHAFING OCCURRED APPROXIMATELY 9 1/2 INCHES FROM BOTTOM OF TANK. DAMAGE EXTENDS OVER AN AREA OF APPROXIMATELY 3/4 OF AN INCH WITH THE MAIN DAMAGE COVERING APPROXIMATELY 5/8 OF AN INCH INSIDE THE 3/4 INCH AREA. SEE ATTACHED PHOTOS. DAMAGE IS TAPERED FROM 0 INCHES TO APPROXIMATELY 0.120 INCHES AREA HAS NOT YET BEEN DRESSED SO FINAL DEPTH MEASUREMENTS ARE NOT AVAILABLE.   (TC# 20061127003)
